# SDR A6WA201441350

- Difficulty date: February 21, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RUDDER CTR HINGE, LOWER, BOTH UPPER & LOWER HALVES ARE DAMAGED.  REPLACED THREE EACH HINGE HALVES IAW AWAC SUPPLEMENT 12-030 & 3-12-2012.
